| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 5-8


V. Kreinovich
      How to define relative approximation error of an interval estimate: a proposal
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 211-216
      https://doi.org/10.12988/ams.2013.13019

V. Kreinovich
      Membership functions or \alpha-cuts? Algorithmic (constructivist) analysis justifies an interval approach
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 217-228
      https://doi.org/10.12988/ams.2013.13020

L. Boongasame
      Survey on buyer coalition mechanisms
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 229-236
      https://doi.org/10.12988/ams.2013.13021

L. Merah, A. Ali-Pacha, N. H. Said, M. Mamat
      Design and FPGA implementation of Lorenz chaotic system for information security issues
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 237-246
      https://doi.org/10.12988/ams.2013.13022

M. Mamat, Subiyanto, A. Kartono
      Mathematical model of cancer treatments using immunotherapy, chemotherapy and biochemotherapy
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 247-261
      https://doi.org/10.12988/ams.2013.13023

R. Jaafar, M. Mamat, I. Mohd
      A new scaled hybrid modified BFGS algorithms for unconstrained optimization
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 263-270
      https://doi.org/10.12988/ams.2013.13024

Y. Safi, A. Bouroumi
      Prediction of forest fires using Artificial neural networks
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 271-286
      https://doi.org/10.12988/ams.2013.13025

B. S. Desale, N. R. Dasre
      Numerical solution of the system of six coupled nonlinear ODEs by Runge-Kutta fourth order method
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 287-305
      https://doi.org/10.12988/ams.2013.13026

A. Mbarki, A. Benbrik, A. Ouahab, A. Wafa, T. Ismail
      Nonlinear contractions and semigroups in complete fuzzy metric spaces
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 307-313
      https://doi.org/10.12988/ams.2013.13027

A. Manyonge, D. Kweyu, J. Bitok, H. Nyambane, J. Maremwa
      Weak solution of the singular Cauchy problem of Euler-Poisson-Darboux equation for n=4
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 315-325
      https://doi.org/10.12988/ams.2013.13028

S. Mythili, R. Ramanarayanan
      Analysis of manpower system with two groups and different shortage processes
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 327-334
      https://doi.org/10.12988/ams.2013.13029

T. Chaladgarn, S. Yooyuanyong
      Mathematical model of magnetometric resistivity sounding for a conductive host with a bulge overburden
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 335-348
      https://doi.org/10.12988/ams.2013.13030

A. Sargolzaei, K. K. Yen, S. Noei, H. Ramezanpour
      Assessment of He's homotopy perturbation method for optimal control of linear time-delay systems
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 349-361
      https://doi.org/10.12988/ams.2013.13031

L. Pusillo
      Evolutionary stable strategies and well posedness property
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 363-376
      https://doi.org/10.12988/ams.2013.13032

C. Di Cristo, M. Iervolino, A. Vacca
      Waves dynamics in a linearized mud-flow Shallow model
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 377-393
      https://doi.org/10.12988/ams.2013.13033

G. Maiga, J. M. Mango
      A web based numerical model for integrating HIV-AIDS health care information systems
      Appl. Math. Sci., Vol. 7, 2013, no. 5-8, 395-404
      https://doi.org/10.12988/ams.2013.13034


Journals | Books | Author guidelines